# SDR DXTA200808243245

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,933 hours, 4,207 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0557
- Condition: Vibration
- Location: Nlg
- Part time: 244 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 75 KIAS DUE TO A SEVERE NOSE WHEEL SHIMMY THAT STARTED AT 50 KIAS.  SHIMMY WAS SO SEVERE THAT LOWER YAW DAMPER WAS KNOCKED OFF.  ALL INSTRUMENT PANELS WERE VIBRATING.  WHEN BRAKES APPLIED SHIMMY DID NOT GO AWAY UNTIL WE GOT TO ABOUT 30 KIAS.  REMOVED AND REPLACED LT/RT NOSE WHEEL ASSY'S IAW MM 32-41-01.  ALSO REMOVED AND REPLACED NOSE LANDING GEAR UPPER AND LOWER TORQUE LINK'S, OPERATIONALLY CHECK'S GOOD.  IAW CE750 M/M 32-20-00.
